# SDR ASAA2022080639461

- Difficulty date: August 6, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737990ER
- Aircraft serial: 44112
- Aircraft time: 18,595 hours, 6,061 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Loose
- Location: Emerg Lanyard
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR AT SEAT 14F HAS ACCESS PANEL THAT HAS FALLEN OFF. GROUNDED - YES.  FOUND 16F AND 17F EMERGENCY EXIT LANYARD HOUSING'S LOOSE. REMOVED TAPE AND RE-SECURED. OPS CKS NORMAL.
